# SDR C2XA04BT099

- Difficulty date: September 22, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 4,632 hours, 3,737 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7013270965
- Part serial: 02023642
- Condition: Burned Out
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALB - CREW REPORTED, BURNING SMELL FOLLOWED BY GOING BLANK NR 2 RMU.  MAINTENANCE REMOVED AND REPLACED NR 2 RMU IAW AMM 23-81-01.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
